# SDR TRBA20120927001

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 31,200 hours, 34,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY FORWARD LIGHTS WILL STAY ON AFTER SWITCH SET TO ARM, BUT IF SWITCH IS RESET REAR LIGHTS WILL COME ON AND THE FORWARD LIGHTS WILL GO OUT.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED AND OPS TEST OF THE EMERGENCY LIGHTING SYS IAW JOB CARD EX 335000-OPT 10000-001. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
